# SDR CHQA201100247

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 25,302 hours, 20,522 cycles
- Engine: Allsn AE3007A
- Engine time: 12,173 hours, 11,157 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CLIMB RECEIVED A RUDDER 1 AND 2 INOPERATIVE MESSAGE, FOLLOWED BY A YAW DAMPER AND AUTOPILOT FAIL MESSAGE ON THE EICAS.  RETURNED TO KRDU AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED SUCCESSFUL OPERATIONAL CHECKS OF THE RUDDER SYSTEM AND ISOLATED THE PROBLEM TO THE YAW DAMPER FUNCTION.  THE YAW DAMPER WAS DEFERRED.  THE DEFERRAL WAS CLEARED IN KCMH ON 6/25/11 WHEN IT WAS OPERATIONALLY CHECKED WITH NO DEFECTS NOTED.
